# SDR IPXA201811145923

- Difficulty date: November 4, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,675 hours, 12,471 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT AT FRAME 38.2, RBL 41 WAS FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-40-21.
